# SDR VNAA202511290007

- Difficulty date: November 30, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: LE670396123
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON DOUBLERS OF INTERNAL SKIN FWD AND AFT LOWER SIDE AT FORWARD BAGGAGE-BAY DOOR.   DOUBLERS OF INTERNAL SKIN FWD AND AFT LOWER SIDE AT FORWARD BAGGAGE-BAY DOOR WERE REPLACED PER EA 21-C7-52-1250 REV IR SECTION III - PERMANENT REPAIR.
